Alert archive / Alabama / Freeze Warnings in 2007
Freeze Warning 1, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Jan 28, 2007, 4:13 AM CST for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Jan 28, 2007, 11:34 AM CST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2007, 4:13 AM CST (10:13 UTC)
- In effect from
- Jan 28, 2007, 11:34 AM CST
- Expired
- Jan 29, 2007, 8:00 AM CST
- In force
- 20 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMOB 281013 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 413 AM CST SUN JAN 28 2007 ...A HARD FREEZE WARNING IS IN EFFECT TONIGHT FOR INTERIOR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE EXCEPT FOR COASTAL SECTIONS... .COLD HIGH PRESSURE WILL BUILD INTO THE REGION AND BRING SOME OF THE COLDEST TEMPERATURES OF THE WINTER SEASON TO THE AREA. TEMPERATURES WILL DROP BELOW FREEZING ACROSS THE INLAND AREAS THIS EVENING THEN DROP TO THE LOWER TWENTIES OVERNIGHT RESULTING IN A HARD FREEZE. TEMPERATURES WILL RISE ABOVE FREEZING BY MID MORNING ON MONDAY. MSZ078-079-281115- /O.CAN.KMOB.FZ.A.0001.070129T0600Z-070129T1300Z/ STONE-GEORGE- INCLUDING THE CITIES OF...WIGGINS...LUCEDALE 413 AM CST SUN JAN 28 2007 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE FREEZE WATCH. TEMPERATURES WILL DROP BELOW FREEZING TONIGHT BUT THE DURATION OF THE COLD TEMPERATURES WILL NOT SATISFY LOCAL CRITERIA OF BELOW 26 DEGREES FOR MORE THAN FIVE HOURS...THUS THE HARD FREEZE WATCH HAS BEEN CANCELED. $$ ALZ051>062-FLZ001-003-005-MSZ067-075-076-281815- /O.UPG.KMOB.FZ.A.0001.070129T0600Z-070129T1300Z/ /O.NEW.KMOB.FZ.W.0001.070129T0700Z-070129T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY... FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN 413 AM CST SUN JAN 28 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST MONDAY MORNING. A HARD FREEZE WARNING MEANS TEMPERATURES BELOW 26 DEGREES FOR MORE THAN FIVE HOURS ARE IMMINENT OR HIGHLY LIKELY. MAKE SURE ALL PRECAUTIONS ARE TAKEN TODAY FOR THE ELDERLY...SENSITIVE VEGETATION AND PETS. OPEN THE FAUCET SLIGHTLY FOR A SMALL STREAM OF WATER OVERNIGHT IF YOU HAVE ANY EXTERIOR OPEN AIR PIPING. $$
2 follow-up statements
000 WWUS74 KMOB 281734 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1130 AM CST SUN JAN 28 2007 ...A HARD FREEZE WARNING IS IN EFFECT TONIGHT FOR INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE EXCEPT FOR COASTAL SECTIONS... .COLD HIGH PRESSURE WILL BUILD INTO THE REGION AND BRING SOME OF THE COLDEST TEMPERATURES OF THE WINTER SEASON TO THE AREA. TEMPERATURES WILL DROP BELOW FREEZING ACROSS THE INLAND AREAS THIS EVENING THEN DROP TO THE LOWER TWENTIES OVERNIGHT RESULTING IN A HARD FREEZE. TEMPERATURES WILL RISE ABOVE FREEZING BY MID MORNING ON MONDAY. MSZ078-079-290130- /O.EXA.KMOB.FZ.W.0001.070129T0700Z-070129T1400Z/ STONE-GEORGE- INCLUDING THE CITIES OF...WIGGINS...LUCEDALE 1130 AM CST SUN JAN 28 2007 ...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST MONDAY. A HARD FREEZE WARNING MEANS TEMPERATURES BELOW 26 DEGREES FOR MORE THAN FIVE HOURS ARE IMMINENT OR HIGHLY LIKELY. MAKE SURE ALL PRECAUTIONS ARE TAKEN TODAY FOR THE ELDERLY...SENSITIVE VEGETATION AND PETS. OPEN THE FAUCET SLIGHTLY FOR A SMALL STREAM OF WATER OVERNIGHT IF YOU HAVE ANY EXTERIOR OPEN AIR PIPING. $$ ALZ051>062-FLZ001-003-005-MSZ067-075-076-290130- /O.CON.KMOB.FZ.W.0001.070129T0700Z-070129T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY... FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN 1127 AM CST SUN JAN 28 2007 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CST MONDAY... A HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CST MONDAY. A HARD FREEZE WARNING MEANS TEMPERATURES BELOW 26 DEGREES FOR MORE THAN FIVE HOURS ARE IMMINENT OR HIGHLY LIKELY. MAKE SURE ALL PRECAUTIONS ARE TAKEN TODAY FOR THE ELDERLY...SENSITIVE VEGETATION AND PETS. OPEN THE FAUCET SLIGHTLY FOR A SMALL STREAM OF WATER OVERNIGHT IF YOU HAVE ANY EXTERIOR OPEN AIR PIPING. $$
000 WWUS74 KMOB 290149 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 749 PM CST SUN JAN 28 2007 ...A HARD FREEZE WARNING IS IN EFFECT TONIGHT FOR INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE EXCEPT FOR COASTAL SECTIONS... .COLD HIGH PRESSURE WILL BUILD INTO THE REGION AND BRING SOME OF THE COLDEST TEMPERATURES OF THE WINTER SEASON TO THE AREA. TEMPERATURES WILL DROP BELOW FREEZING ACROSS THE INLAND AREAS THIS EVENING THEN DROP TO THE LOWER TWENTIES OVERNIGHT RESULTING IN A HARD FREEZE. TEMPERATURES WILL RISE ABOVE FREEZING BY MID MORNING ON MONDAY. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-291000- /O.CON.KMOB.FZ.W.0001.070129T0700Z-070129T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY... FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 749 PM CST SUN JAN 28 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CST MONDAY. A HARD FREEZE WARNING MEANS TEMPERATURES BELOW 26 DEGREES FOR MORE THAN FIVE HOURS ARE IMMINENT OR HIGHLY LIKELY. MAKE SURE ALL PRECAUTIONS ARE TAKEN TODAY FOR THE ELDERLY...SENSITIVE VEGETATION AND PETS. OPEN THE FAUCET SLIGHTLY FOR A SMALL STREAM OF WATER OVERNIGHT IF YOU HAVE ANY EXTERIOR OPEN AIR PIPING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Jan 28, 4:00 AM CST, 13 minutes earlier.
Area forecast discussion, Jan 28, 4:00 AM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CST SUN JAN 28 2007
.UPDATE...CURRENT FORECAST SHAPING UP TO BE ONE OF THOSE FORECASTS
THAT A LITTLE CHANGE IN SYSTEM TRACKS OF SYSTEMS PASSING THROUGH CAN
CAUSE SIGNIFICANT CHANGES IN THE FORECAST. CURRENTLY...THE UPPER AIR
ANALYSIS SHOWS UPPER LOWS SE OF HUDSON BAY AND OFF THE CALIFORNIA
COAST...WITH A SHALLOW TROUGH STRETCHING SOUTHEAST OVER THE MISS
RIVER VALLEY. AXIS OF SHORTWAVE WHICH BROUGHT YESTERDAY/LAST
EVENINGS WEATHER HAS SHIFTED EAST OF THE FA. SURFACE LOW ASSOCIATED
WITH THIS ACTIVITY WAS MOVING ACROSS NE FL...WITH NEXT FRONT ANALYZED
JUST TO THE NORTHWEST OF THE FA...HAVING JUST MOVED SE OF THE MISS
DELTA REGION.
&&
.SHORT TERM (TODAY THROUGH TONIGHT)...A HARD FREEZE IS IN STORE FOR
MUCH OF THE AREA AS A COLD DOME OF HIGH PRESSURE BUILDS INTO THE
REGION. FOR THIS MORNING...INCLUDED DRIZZLE IN THE NORTHEASTERN
ZONES TO HANDLE LINGERING VERY LIGHT AND SPARSE PRECIPITATION AS A
SHORTWAVE SYSTEM CONTINUES EJECTING QUICKLY OFF TO THE EAST. CLOUDS
THEN CLEAR TO THE EAST DURING THE LATE MORNING INTO THE AFTERNOON
WITH BRISK WINDS USHERING THE COLD AIR INTO THE REGION. OUR LOCAL
CRITERIA FOR A HARD FREEZE IS RATHER STRICT AND REQUIRES
TEMPERATURES TO DROP BELOW 26 DEGREES FOR MORE THAN 5 HOURS.
PROPERLY APPLYING THIS RESULTS IN ONLY NINE INTERIOR COUNTIES
MEETING THIS STRINGENT CRITERIA. OPTED TO INCLUDE COUNTIES WHOSE
DURATION WILL BE SLIGHTLY LESS THAN 5 HOURS AND THE INTERIOR
NORTHWEST FLORIDA PANHANDLE WHICH HAS TENDED TO COOL A FEW DEGREES
MORE THAN GUIDANCE IN SUCH COLD OUTBREAKS. THIS RESULTS IN A HARD
FREEZE WARNING FOR ALL OF THE AREA EXCEPT FOR THE IMMEDIATE COASTAL
COUNTIES AND STONE AND GEORGE COUNTIES MISSISSIPPI WHERE THE
DURATION AT 26 OR BELOW WILL BE THREE TO FOUR HOURS OR LESS. /29
.LONG TERM (MONDAY THROUGH SUNDAY)...MONDAY STARTS OFF WITH SURFACE
HIGH PRESSURE CENTERED OVER THE AREA...WITH A STRONG SHORTWAVE DIVING
SOUTH OVER THE NORTHERN PLAINS. MODELS ADVERTISING THIS SHORTWAVE
SWINGING AROUND THE BASE OF THE UPPER LOW NEAR HUDSON BAY MONDAY
THROUGH TUESDAY...SEEMINGLY GETTING SOME BRAKING ACTION FROM THE
SYSTEM OFF THE CALIFORNIA COAST. WITH THE SURFACE HIGH MOVING EAST OF
THE AREA MONDAY INTO MONDAY NIGHT...GUIDANCE IS ADVERTISING RETURN
FLOW SETTING UP EARLY ENOUGH FOR TEMPS MONDAY NIGHT TO BE HIGH ENOUGH
TO ELIMINATE ANY NEED FOR A HARD FREEZE WARNING. ENSEMBLE GUIDANCE
IS ALSO IN PRETTY GOOD AGREEMENT WITH THE OP GFS GUIDANCE...SO
HAVENT DEVIATED SIGNIFICANTLY FROM THE MEX GUIDANCE MONDAY THROUGH
MONDAY NIGHT.
TUESDAY IS WHERE THINGS START TO DIVERGE. AS THE SHORTWAVE ENERGY
SLOWLY SWINGS SOUTH OF THE GREAT LAKES...SEVERAL SHORTWAVES MOVE EAST
THROUGH THE ZONAL FLOW ALONG THE US/MX BORDER. GUIDANCE HAS BEEN
INCONSISTENT WITH THE TIMING OF THIS SHORTWAVE ENERGY MOVING
EAST AND ITS INCREASING THE SOUTHERLY FLOW ENOUGH TO LIMIT ANY
ADDITIONAL NORTHERLY SURGE FROM THE ENERGY NEAR THE GREAT LAKES.
CURRENT GUIDANCE HAS ENOUGH OF A NORTHERLY PUSH TO CREATE A POSSIBLE
WINTER WX SCENARIO OVER THE NORTHERN THIRD TO HALF OF THE FA TUESDAY
NIGHT AS SYSTEM PASSES TO OUR SOUTH. IT DOESNT LOOK TO BE A
LOT...JUST ENOUGH TO CAUSE A FEW PROBLEMS ALONG THE HIGHWAY 84
CORRIDOR. AM GOING TO KEEP THE PRECIP CLOSER TO THE COAST WITH THIS
PACKAGE...PREFERRING TO KEEP AN EYE ON THINGS FOR A FEW MORE MODEL
RUNS. THIS SYSTEM LEAVES A SURFACE BOUNDARY ALONG THE NORTHERN GULF
COAST...SETTING THE STAGE FOR COMING WEATHER.
FOR THE NEXT ROUND OF WEATHER...THE UPPER LOW OFF THE CALIFORNIA
COAST BECOMES UNGLUED AS SERIES OF SHORTWAVES MOVE SOUTHEAST OVER THE
WESTERN CONUS BEGINNING WEDNESDAY...PUSHING IT EAST. THESE SERIES OF
SHORTWAVES PASSING OVER THE SOUTHERN PLAINS WILL MAKE FOR A WET
PERIOD EARLY THURS THROUGH FRI...TAPING OFF FRIDAY NIGHT THROUGH THE
REST OF THE FORECAST. HAVE LESS THAN AVERAGE CONFIDENCE...WITH
SIGNIFICANT TIMING AND PATH ERRORS ACCUMULATING THROUGH THE FORECAST.
&&
.MARINE...THE DOME OF HIGH PRESSURE BUILDS INTO THE NORTH CENTRAL
GULF COAST THROUGH MONDAY AND IS REINFORCED BY ANOTHER DOME OF HIGH
PRESSURE WHICH BUILDS FROM THE PLAINS INTO THE SOUTHEAST STATES
TUESDAY INTO WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS FOLLOW FOR
THE MARINE AREA THROUGH MUCH OF SUNDAY NIGHT THEN WINDS SUBSIDE ON
MONDAY. THE OFFSHORE FLOW STRENGTHENS AGAIN TUESDAY NIGHT AS THE
NEXT SURFACE HIGH BUILDS INTO THE AREA AND GRADUALLY VEER TO AN
ONSHORE FLOW AND TEMPORARILY SUBSIDE ON WEDNESDAY NIGHT AS THE HIGH
CONTINUES INTO THE WESTERN ATLANTIC. THE PRESSURE GRADIENT TIGHTENS
ON THURSDAY BETWEEN THE HIGH OVER THE WESTERN ATLANTIC AND A SYSTEM
ADVANCING ACROSS THE SOUTHERN PLAINS. THE LATTER FEATURE SENDS A
SURFACE LOW QUICKLY ACROSS THE NORTH GULF COASTAL STATES THURSDAY
NIGHT BUT WILL LEAVE FOR DAY SHIFT TO REASSESS. /29
&&
.FIRE WEATHER...A DRY AND COLD AIRMASS WILL MOVE OVER THE AREA INTO
MONDAY. AS SURFACE HIGH GETS PUSHED EAST MONDAY NIGHT INTO
TUESDAY...WITH A MOIST PERIOD EXPECTED TUESDAY NIGHT THROUGH FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 54 23 52 31 57 / 05 05 05 10 20
PENSACOLA 55 27 49 33 56 / 05 05 05 10 10
DESTIN 57 32 50 34 56 / 05 05 05 10 10
EVERGREEN 48 20 52 27 54 / 05 05 05 10 20
WAYNESBORO 47 21 53 23 53 / 05 05 05 10 20
CAMDEN 45 22 51 26 52 / 00 05 00 10 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FROM 1 AM MONDAY TO 8 AM MONDAY FOR THE FOLLOWING
ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
FREEZE WARNING FROM 1 AM MONDAY TO 8 AM MONDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND
SANTA ROSA.
MS...FREEZE WARNING FROM 1 AM MONDAY TO 8 AM MONDAY FOR THE
FOLLOWING ZONES: GREENE...PERRY...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 9 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&
16/29Hazardous weather outlook, Jan 27, 5:41 AM CST, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 541 AM CST SAT JAN 27 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 281200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 541 AM CST SAT JAN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE NORTHERN GULF AND BRING PERIODS OF RAIN TO THE REGION. WINDS WILL BECOME STRONG OVER THE MARINE AREA RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FREEZING TEMPERATURES WILL OCCUR SUNDAY NIGHT AND MONDAY NIGHT...OTHERWISE NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS IS NOT EXPECTED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 6:31 AM CST | Fire Weather Watch | MOB | Walton | 26 hr |
Nearby
Freeze Warnings in Alabama, 2007Freeze Warnings in Mississippi, 2007Freeze Warnings in Florida, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.